# SDR DALA1127469858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Dented
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 85D HAS SHARP DENTS AND SCREWS PULLED THRU TOP SKIN.  REPAIRED PUNCTURE AND CRACKED HAT CHANNELS IAW SRM 53-01, P7, FIG 1.  OUT OF LIMITS IAW SRM 51-50-1, PG 1-2, ENDS OF HAT CHANNELS IAW SRM 51-10-2.  NDT CHECK FOUND IAW NDT SPM 06-10-01.001.  TREATED AND PRIMED AREA IAW SRM 51-10-3, PG 31, 32, 40, 41.  DRILLED OUT PUNCTURE IAW SRM 51-10-4, PG 1.  FILLED HOLE IN FLOOR PANEL WITH RIVET IAW SRM 53-01, PG7.
